Differential and Integral Equations

Bifurcation of a homoclinic orbit with a saddle-node equilibrium

Shui-Nee Chow and Xiao-Biao Lin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 3 (1990), 435-466.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371571144

Mathematical Reviews number (MathSciNet)
MR1047746

Zentralblatt MATH identifier
0727.58026

Subjects
Primary: 58F14
Secondary: 34C23: Bifurcation [See also 37Gxx] 34C37: Homoclinic and heteroclinic solutions 58F36

Citation

Chow, Shui-Nee; Lin, Xiao-Biao. Bifurcation of a homoclinic orbit with a saddle-node equilibrium. Differential Integral Equations 3 (1990), no. 3, 435--466. https://projecteuclid.org/euclid.die/1371571144


Export citation